Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Differentiability and regularity of Lipschitzian mappings
HTML articles powered by AMS MathViewer

by Boris S. Mordukhovich and Bingwu Wang PDF
Proc. Amer. Math. Soc. 131 (2003), 389-399 Request permission


We introduce new differentiability properties of functions between Banach spaces and establish their relationships with graphical regularity of Lipschitzian single-valued and set-valued mappings. The proofs are based on advanced tools of nonsmooth variational analysis including new results on coderivative scalarization and normal cone calculus.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 49J52, 58C20
  • Retrieve articles in all journals with MSC (2000): 49J52, 58C20
Additional Information
  • Boris S. Mordukhovich
  • Affiliation: Department of Mathematics, Wayne State University, Detroit, Michigan 48202
  • MR Author ID: 215154
  • ORCID: 0000-0002-3445-2406
  • Email:
  • Bingwu Wang
  • Affiliation: Department of Mathematics, Eastern Michigan University, Ypsilanti, Michigan 48197
  • Email:
  • Received by editor(s): March 23, 2001
  • Published electronically: September 25, 2002
  • Additional Notes: The first author was partly supported by the National Science Foundation under grants DMS-9704751 and DMS-0072179 and also by the Distinguished Faculty Fellowship at Wayne State University.
  • Communicated by: Jonathan M. Borwein
  • © Copyright 2002 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 131 (2003), 389-399
  • MSC (2000): Primary 49J52; Secondary 58C20
  • DOI:
  • MathSciNet review: 1933329